Normal solvability of two-dimensional Toeplitz operators
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 261-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a12,
author = {L. I. Sazonov},
title = {Normal solvability of two-dimensional {Toeplitz} operators},
journal = {Matemati\v{c}eskie zametki},
pages = {261--268},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a12/}
}
L. I. Sazonov. Normal solvability of two-dimensional Toeplitz operators. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 261-268. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a12/